A sufficient condition for the avoidance of sets by measure preserving flows in IRn

Research output: Contribution to journalArticle

13 Scopus citations
Original languageEnglish (US)
Pages (from-to)809-813
Number of pages5
JournalDuke Mathematical Journal
Volume45
Issue number4
DOIs
StatePublished - Jan 1 1978

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A sufficient condition for the avoidance of sets by measure preserving flows in IR<sup>n</sup>'. Together they form a unique fingerprint.

  • Cite this